Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: William Vernon Lovitt
Title: Linear Integral Equations
Additional book information: New York, McGraw-Hill Book Company, 1924. xiii+253 pages.

Review Information:

Reviewer: E. T. Ettlinger
Journal: Bull. Amer. Math. Soc. 32 (1926), 169-170
DOI: https://doi.org/10.1090/S0002-9904-1926-04181-1